Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Consumption of unwanted medicine

Hi my Brothers son who is 4 yrs old consumed approx 10 thyroxin100mg tablets ,he vomited twice but his heart beat going up and down and is under observation,blood samples are sent for tests,i am really worried .what r the bad effects? what best a doc can do?
Asked On : Wed, 13 Jul 2011
Answers:  3 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
High throid hormone levels will be seen which can cause increased heart beat, sweating, tremors, diarrhoea. The Doctors are observing him to see if any heart problems like cardiac arrest which can occur if not treated properly. Best treatment is medicine like Propranolol to reduce heart rate and prevent cardiac arrhythmias. Also stomach wash should have been given within 4 hours of ingestion of tablets. He needs to be observed and ECG also taken regularly.
Answered: Wed, 13 Jul 2011
I find this answer helpful
  User's Response
thanks doc my bro's son is fine.Ecg was taken today morning and its waiting for report of blood test to check effects on kidney.he is still on saline no food is given to him as off now.thank you.
Answered: Thu, 14 Jul 2011
  User's Response
Good day doctor now my brothers son is at home from last 2 day's and is fine .Ecg,kidney and liver reports were normal.we were thinking of getting these tests again.i wanna ask you what should be next step and any special care to be taken.thank you.
Answered: Tue, 19 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor